One-parameter families of caustics by reflexion in the plane

J.W. Bruce, P.J. Giblin

Research output: Contribution to journalArticle

3 Citations (Scopus)
Original languageEnglish
Pages (from-to)243-251
JournalThe Quarterly Journal of Mathematics
Volume35
Issue number3
DOIs
Publication statusPublished - 1984

Cite this

Bruce, J.W. ; Giblin, P.J. / One-parameter families of caustics by reflexion in the plane. In: The Quarterly Journal of Mathematics. 1984 ; Vol. 35, No. 3. pp. 243-251.
@article{c56f5aefe8a9416ca5744b20498f4a29,
title = "One-parameter families of caustics by reflexion in the plane",
author = "J.W. Bruce and P.J. Giblin",
year = "1984",
doi = "10.1093/qmath/35.3.243",
language = "English",
volume = "35",
pages = "243--251",
journal = "Quarterly Journal of Mathematics",
issn = "0033-5606",
publisher = "Oxford University Press",
number = "3",

}

One-parameter families of caustics by reflexion in the plane. / Bruce, J.W.; Giblin, P.J.

In: The Quarterly Journal of Mathematics, Vol. 35, No. 3, 1984, p. 243-251.

Research output: Contribution to journalArticle

TY - JOUR

T1 - One-parameter families of caustics by reflexion in the plane

AU - Bruce, J.W.

AU - Giblin, P.J.

PY - 1984

Y1 - 1984

U2 - 10.1093/qmath/35.3.243

DO - 10.1093/qmath/35.3.243

M3 - Article

VL - 35

SP - 243

EP - 251

JO - Quarterly Journal of Mathematics

JF - Quarterly Journal of Mathematics

SN - 0033-5606

IS - 3

ER -